A general non-existence result for linear BSDEs driven by Gaussian processes

Christian Bender, Lauri Viitasaari*

*Corresponding author for this work

Research output: Contribution to journalArticle

Abstract

In this paper, we study linear backward stochastic differential equations driven by a class of centered Gaussian non-martingales, including fractional Brownian motion with Hurst parameter . H∈(0,1)(set minus)(12). We show that, for every choice of deterministic coefficient functions, there is a square integrable terminal condition such that the equation has no solution.

Original languageEnglish
Pages (from-to)1204-1233
Number of pages30
JournalStochastic Processes and their Applications
Volume127
Issue number4
DOIs
Publication statusPublished - 1 Apr 2017
MoE publication typeA1 Journal article-refereed

Keywords

  • 60G15
  • 60H07
  • 60H10
  • BSDEs
  • Gaussian processes
  • Skorokhod integration

Fingerprint Dive into the research topics of 'A general non-existence result for linear BSDEs driven by Gaussian processes'. Together they form a unique fingerprint.

Cite this